Mathematical formalisms for performance evaluation of networks-on-chip release_wwlsqn7arng7hcgu4lxwbpdf3u

by Abbas Eslami Kiasari, Axel Jantsch, Zhonghai Lu

Published in ACM Computing Surveys by Association for Computing Machinery (ACM).

2013   Volume 45, p1-41

Archived Files and Locations

application/pdf  2.5 MB
file_ih3hvbwc75a2dnprqxvhp5knem
web.archive.org (webarchive)
web.it.kth.se (web)
application/pdf  3.4 MB
file_ktxym7ikejf67d277tnmgxl7ny
web.it.kth.se (web)
web.archive.org (webarchive)
application/pdf  456.7 kB
file_v3u3rsnku5hwlhybvbw2axj7ne
jantsch.se (web)
web.archive.org (webarchive)
web.archive.org (webarchive)
web.it.kth.se:80 (web)
Read Archived PDF
Preserved and Accessible
Type  article-journal
Stage   published
Date   2013-06-01
Language   en ?
Container Metadata
Not in DOAJ
In Keepers Registry
ISSN-L:  0360-0300
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 78322206-b794-4534-be59-6c7eeaed996b
API URL: JSON